I have been taking lyrica 50 mg for just over 2 weeks now. I started taking 50 mg 2 x a day, but was feeling extremely lethargic and restless and could not sleep. My doc said to start takinig just one 50 mg tablet a day. I still dont feel normal. I feel more anxious and panicky than before. And my symptoms- primarily pain, fatigue, tingling, aching, and shock like sensations of fibromyalgia have not improved at all and are unbareable at times. Others taking Lyrica for fibromyalgia can you give me your experiences, thoughts, opinions, etc? I have other health concerns other than fibromyalgia and wonder if the possible MS diagnosis is the reason for my many complaints... but I only mentioned the ones that are usually considered to be fibromyalgia related. I wonder if lyrica may just not be helping because its such a low dose??? but I am having side effects so dont know if I should continue it... any thoughts are welcome.
Hi anjeegyrl, It might be worth asking your Dr to just have you take the Lyrica at bedtime, I remember at the start of taking this medication I was having side affects. But when we changed to once at bedtime, I was ok. I am now on 150mg at bedtime, it might be worth telling your Dr about how your feeling because it might be because your on to lower dose. But I am not a Dr only he can tell you what is best for you, take care Liz.
Besides having the fibro, I also have a panic anxiety disorder. So i am alo on alprazalm, very low dose. I am on lyrica 75mg twice daily. I have not noticed any more anxiety. It may be because I am on the ajprazalam? I am pain free. I don't think anxiety is mentioned in the side effects. It maybe your other drugs interacting with the lyrica. Hope this helps...
Hi anjeegyrl, some people love Lyrica, and some people hate it!! I am in the hate category. I have tried to take the medicine twice, and each time have not been able to tolerate the side effects IN THE LEAST!! I had every single reaction, except for risking my life, with that awful med. But, I believe that if I had continued, I would have been in danger!! It is not a pretty medicine, and I have seen some people who first swear by it, getting off of it within a few months. In fact, I don't know anyone who has been on it for a long time, because of the side effects. Best of luck to you, but I would call the doctor and get off ASAP.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2010 • 12 answers
Posted 10 Jan 2013 • 5 answers
Posted 5 Oct 2013 • 4 answers
Posted 1 May 2015 • 3 answers
Posted 8 Dec 2015 • 5 answers